# SDR SWAA2024090314409

- Difficulty date: July 19, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT WET AREA; CORROSION ON SHEAR WEB SEVERAL AREAS LBL 7 TO 13; BS 1016+10; 1016+16; AND LBL 17; BS 1016+5.<[01] REMOVE AND INSTALL L/H BS1016-BS1030 WL208 SHEAR WEB IAW SRM 51-40-02-0G-0;[02] REMOVED AND INSTALLED L/H BS1016-BS1030 WL208 SHEAR WEB IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A5600 REV B;[03] VERIFIED CORRECTIVE ACTION TAKEN AND TASK CARD COMPLETED.;[04] VERIFIED CORRECTIVE ACTION TAKEN AND TASK CARD COMPLETED.
